Multi-valued contraction mappings in complete metric spaces

Metadatas

Date

1975

type
Language
Identifiers
  • handle:  10670/1.abioau
  • RSMUP_1975__53__15_0
  • oai:numdam.org:RSMUP_1975__53__15_0
  • citation: Rendiconti del Seminario Matematico della Università di Padova, 53, 1975, 15-19
  • MR 410715
  • Zbl 0328.54030
Organization

Cellule Mathdoc



Cite this document

Kiyoshi Iseki, « Multi-valued contraction mappings in complete metric spaces », Rendiconti del Seminario Matematico della Università di Padova, ID : 10670/1.abioau


Metrics


Share / Export

From the same authors

On the same subjects

Within the same disciplines